JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 3, Article 32
On the Utility of the Telyakovskii's Class $S$

    Authors: Laszlo Leindler,  
    Keywords: Cosine and Sine Series, Fourier Series, Fourier Coefficients, Inequalities, Integrability.  
    Date Received: 29/01/01  
    Date Accepted: 26/04/01  
    Subject Codes:


    Editors: Sever S. Dragomir,  

An illustration is given showing the advantage of the definition given by Telyakovski{u{i/}}kern.15em for the class introduced by Sidon. It is also verified that if a sequence $ {a_n}$ belongs to the recently defined subclass $ S_gamma $ of $ S$, $ gamma >0$, then the sequence$ {n^gamma a_n}$ belongs to the class $ S$, but the converse statement does not hold.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login